MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537350
Medical Device Problem Codes Entrapment of Device (1212); Problem with Sterilization (1596)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2019 as no event date was reported the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography procedure in the duodenum on (b)(6) 2019.According to the complainant, on (b)(6) 2019, upon deploying the advanix pancreatic stent in the duodenum, the physician was unable to view the stent through the endoscope and under fluoroscopy.The physician looked around and could not locate the stent, so it was assumed that the stent was lost and the procedure was completed with another stent.After the procedure, the endoscope underwent the cycle of decontamination and disinfection.A few days later, on an unknown date, the same endoscope was used during a new endoscopic retrograde cholangiopancreatography procedure on a different patient.A tome was passed through the scope and it was noticed that the stent from the previous procedure began to exit the distal end of the scope into the new patient.Once this was visualized, the scope was withdrawn from the patient and the stent was removed completely.There were no patient complications reported as a result of this event.

Brand Name
ADVANIX PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8392593
Report Number3005099803-2019-01016
Device Sequence Number13834154
Product Code FGE
UDI-Device Identifier08714729856344
UDI-Public08714729856344
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00537350
Device Catalogue Number3735
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;